# SDR UALA2010111504199

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,193 hours, 6,481 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 243
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK BROKEN.  REPLACED CAPTAIN'S O2 MASK.
